Alert archive / Missouri / River Flood Warnings in 2012

River Flood Warning 14, NWS St. Louis, MO

April 14, 2012Saint Charles County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 14, 2012, 11:14 AM CDT for Saint Charles County, Missouri. It took effect at Apr 14, 2012, 11:55 AM CDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2012, 11:14 AM CDT (16:14 UTC)
In effect from
Apr 14, 2012, 11:55 AM CDT
Expired
Apr 15, 2012, 7:01 AM CDT
In force
19 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Saint Charles County, MO

The radar

The St Louis radar (KLSX), 9 km from the middle of the area, began a volume at 16:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 18.49 ft at Apr 16, 2012, 7:00 AM CDT.

actionminormoderate510152004/1404/1504/16
Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

928 
WGUS43 KLSX 141614
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 AM CDT SAT APR 14 2012

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  DARDENNE CREEK AT ST. PETERS AFFECTING ST. CHARLES COUNTY


.THIS FLOOD WARNING IS A RESULT OF AROUND 2 INCHES OF PRECIPITATION 
RECEIVED THE PAST 24 HOURS...AND 0.50 TO 0.75 INCHES FORECAST DURING 
THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-151614-
/O.NEW.KLSX.FL.W.0014.120414T1930Z-120416T0600Z/
/DRCM7.1.ER.120414T1930Z.120415T0000Z.120415T0600Z.UU/
1114 AM CDT SAT APR 14 2012

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DARDENNE CREEK AT ST. PETERS
* FROM THIS AFTERNOON TO LATE SUNDAY NIGHT.
* AT 11:00 AM SATURDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS AFTERNOON 
  AND CONTINUE TO RISE TO NEAR 17.5 FEET BY THIS EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT SUNDAY.
* IMPACT...AT 16.1 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK 
  BEGINS TO FLOOD.
* IMPACT...AT 15.4 FEET...DITCH ADJACENT TO PARKING LOT IN THE BACK OF
  BROWN ROAD PARK BEGINS FILLING UP.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/15  04/16  04/17  04/18  04/19

DARDENNE CREEK
  ST. PETERS      16.0   15.07      14.0    8.1    5.3    4.3    3.9
3 follow-up statements
058 
WGUS43 KLSX 141659
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1159 AM CDT SAT APR 14 2012

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVER IN MISSOURI...


  DARDENNE CREEK AT ST. PETERS...AFFECTING ST. CHARLES COUNTY


.THIS FLOOD WARNING IS A RESULT OF 2 TO 2.50 INCHES OF PRECIPITATION 
THE PAST 24 HOURS AND AROUND 0.50 INCH FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-151659-
/O.EXT.KLSX.FL.W.0014.120414T1655Z-120416T1013Z/
/DRCM7.2.ER.120414T1649Z.120415T0000Z.120415T1013Z.UU/
1159 AM CDT SAT APR 14 2012

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE DARDENNE CREEK AT ST. PETERS
* FROM THIS MORNING TO LATE SUNDAY NIGHT.
* AT 11:31 AM SATURDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 19.0 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY SUNDAY.
* IMPACT...AT 19.4 FEET...BALL FIELDS AT SPORTS CENTER PARK BECOME 
  FLOODED.
* IMPACT...AT 19.2 FEET...LONE WOLFF PARK BEGINS FLOODING JUST SOUTH 
  OF MAIN STREET/HIGHWAY C, JUST WEST OF ST. PETERS.
* IMPACT...AT 16.1 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK 
  BEGINS TO FLOOD.
* IMPACT...AT 15.4 FEET...DITCH ADJACENT TO PARKING LOT IN THE BACK OF
  BROWN ROAD PARK BEGINS FILLING UP.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/15  04/16  04/17  04/18  04/19

DARDENNE CREEK
  ST. PETERS      16.0   15.63      15.2    8.2    5.4    4.3    3.9
475 
WGUS83 KLSX 150209
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
909 PM CDT SAT APR 14 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN 
MISSOURI...
 

  DARDENNE CREEK AT 

      ST. PETERS 
 

.THIS FLOOD WARNING IS A RESULT OF TWO TO THREE INCHES OF RAINFALL OVER
THE PAST 36 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-160209-
/O.EXT.KLSX.FL.W.0014.000000T0000Z-120416T0620Z/
/DRCM7.1.ER.120414T1659Z.120415T0005Z.120415T0620Z.UU/
909 PM CDT SAT APR 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE DARDENNE CREEK AT ST. PETERS
* UNTIL LATE TONIGHT.
* AT 9:00 PM SATURDAY THE STAGE WAS 17.0 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 17.4 FEET EARLIER THIS EVENING AND
  IS FORECAST TO FALL BELOW FLOOD STAGE JUST AFTER MIDNIGHT TONIGHT.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/15  04/16  04/17  04/18  04/19

DARDENNE CREEK
  ST. PETERS      16.0   16.98      14.3    8.4    5.6    4.3    4.0
081 
WGUS83 KLSX 151201
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
701 AM CDT SUN APR 15 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER AND CREEK IN 
MISSOURI...
 

  CUIVRE RIVER NEAR TROY 

  DARDENNE CREEK AT ST. PETERS 


.THIS WILL BE THE FINAL STATEMENT REGARDING THE FLOODING EVENTS
ON THE CUIVRE RIVER AT TROY AND AT DARDENNE CREEK AT ST. PETERS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-151231-
/O.CAN.KLSX.FL.W.0015.000000T0000Z-120416T1821Z/
/TRYM7.1.ER.120414T2328Z.120415T0315Z.120415T0738Z.NO/
701 AM CDT SUN APR 15 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE CUIVRE RIVER NEAR TROY.
* AT 6:30 AM SUNDAY THE STAGE WAS 18.6 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 2:38 AM SUNDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE TO FALL TO NEAR 7.4 FEET
  TUESDAY MORNING.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
  LOW LYING AGRICULTURAL LAND IS INUNDATED.


$$

MOC183-151231-
/O.CAN.KLSX.FL.W.0014.000000T0000Z-120416T0620Z/
/DRCM7.1.ER.120414T1659Z.120415T0005Z.120415T0400Z.UU/
701 AM CDT SUN APR 15 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE DARDENNE CREEK AT ST. PETERS.
* AT 6:00 AM SUNDAY THE STAGE WAS 10.5 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* THE CREEK FELL BELOW FLOOD STAGE AT 11:00 PM SATURDAY.
* FORECAST...THE CREEK IS FORECAST TO CONTINUE TO FALL RAPIDLY TO NEAR
  5.6 FEET TUESDAY MORNING.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/16  04/17  04/18  04/19  04/20

CUIVRE RIVER
  TROY            21.0   18.62      11.9    7.4    6.1    5.8    5.7

DARDENNE CREEK
  ST. PETERS      16.0   10.54       8.4    5.6    4.3    4.0    3.7

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 14, 6:47 AM CDT, 4 hours 27 minutes earlier.

Area forecast discussion, Apr 14, 6:47 AM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
647 AM CDT SAT APR 14 2012

.SHORT TERM...
ISSUED AT 351 AM CDT SAT APR 14 2012
(TODAY)

NONE OF THE MODELS HAVE BEEN DOING A GOOD JOB HANDLING THE
PLACEMENT OF THE CONVECTION OVERNIGHT AND THIS MAKES FOR A
DIFFICULT FORECAST FOR TODAY. CURRENTLY THE WARM FRONT EXTENDS
FROM NW MO THRU SOUTH CENTRAL AND SOUTHEAST MO INTO WRN TN...WITH
A CONVECTIVE OUTFLOW BOUNDARY SOUTH OF KMVN-KVIH-KRAW LINE. A SWLY LLJ
CONTINUES FOCUS A BROAD REGION OF LIFT ALONG AND NORTH OF THE
OUTFLOW AND ESPECIALLY ALONG THE WRN PERIPHERY IN WEST CENTRAL MO.
THIS PATTERN LOOKS LIKE IT SHOULD PERSIST AT LEAST FOR ANOTHER 3-4
HOURS WITH CATEGORICAL POPS ALONG AND NORTH OF THE I-70
CORRIDOR...AND THEN SHIFT ENEWD AS THE UPSTREAM IMPULSE TRANSLATES
TO THE NORTHEAST FROM ITS CURRENT POSITION IN NE OK. BY AFTERNOON
THE IMPULSE SHOULD HAVE MOVED INTO CENTRAL IL AND ANY RESIDUAL
ACTIVITY SHOULD BE LESS ORGANIZED AND SCATTERED IN COVERAGE AND
MAINLY ACROSS THE NORTHERN HALF OF THE CWA. WE HAVE NOT SEEN ANY
FLOODING ISSUES THUS FAR AS THE MOST INTENSE CONVECTIVE ELEMENTS
HAVE BEEN PROGRESSING AND THUS HIGHEST RAINFALL RATES HAVE BEEN
SHORT-LIVED. STILL...THE PERSISTENCE OF SHOWERS AND THUNDERSTORMS
SUPPORTS CONTINUING THE WATCH THRU 15Z. I HAVE LOWERED THE HIGHS A
BIT FROM THE PREVIOUS FORECAST IN LIGHT OF THE EXPECTED CLOUD AND
PRECIPITATION TRENDS.

GLASS

&&

.LONG TERM...
ISSUED AT 351 AM CDT SAT APR 14 2012
(TONIGHT THROUGH MONDAY)

THE WARM FRONT SHOULD BE DRAPPED ACROSS NORTHERN MO INTO CENTRAL
IL AT SUNSET TONIGHT. THE MAIN FOCUS FOR CONVECTION WILL BE ALONG AND
NORTH OF THIS FRONT...WHICH WILL BE SHIFTING NORTHWARD TONIGHT AS
THE WARM LIFTS INTO IOWA AND NRN IL. THE MAIN UPPER TROF WILL THEN
SHIFT EASTWARD ACROSS THE PLAINS ON SUNDAY WITH THE ATTENDANT COLD
FRONT MOVING INTO WRN MO BY LATE AFTERNOON. A MODERATELY UNSTABLE
AIR MASS IS EXPECTED AHEAD OF THE FRONT WITH AFTERNOON MUCAPE OF
AROUND 1500 J/KG. LITTLE CIN IS ALSO EVIDENT...HOWEVER DEEP
FORCING IS WEAK. THIS WOULD IMPLY THAT COVERAGE OF STORMS WOULD
INITIALLY BE SCATTERED WITH COVERAGE INCREASING BY LATE AFTERNOON
INTO THE EVENING AS THE UPPER TROF EJECTS EASTWARD INTO THE MID MS
VALLEY AND DEEP FORCING/ASCENT INCREASES. DEEP LAYER SHEAR IS
STRONG AT 50+ KTS AND THE ORIENTATION BY EVENING BECOMES MORE
BOUNDARY PARELLEL. THIS WOULD SUGGEST THAT INITIALLY THE STORMS
WILL BE SEMI-DISCRETE WITH INCREASED COVERAGE AND A TRANSITION TO
A LINEAR MODE BY EARLY EVENING. STILL THINK GIVEN THE SHEAR AND
STABILITY PR0FILE WE COULD HAVE SOME SEVERE STORMS. BY MONDAY
MORNING THE PRECIPITATION SHOULD HAVE EXITED EAST WITH THE COLD
FRONT ON THE EASTERN EDGE OF THE CWA AT DAYBREAK...AND NW WINDS USHERING
COOLER AND DRIER AIR INTO THE AREA THROUGHOUT THE DAY.

GLASS

&&

.AVIATION...
ISSUED AT 635 AM CDT SAT APR 14 2012
THUNDERSTORMS WILL PRODUCE OCCASIONAL IFR FLIGHT CONDITIONS IN
HEAVY RAIN ALONG AND NORTH OF A LINE FROM KVIH TO KMVN THIS
MORNING. ADDITIONALLY...A FEW REPORTS OF WIND GUSTS TO AROUND
25KTS HAVE BEEN REPORTED AS THE STORMS MOVE THROUGH. SOME LIFR
CIGS AND VSBYS HAVE BEEN REPORTED UP IN NORTHEAST MISSOURI AND
WEST CENTRAL ILLINOIS AS WELL...BUT THESE VERY LOW CONDITIONS
SHOULD REMAIN IN THAT REGION AND WILL LIKELY NOT LAST VERY LONG
THIS MORNING. THUNDERSTORMS WILL END FROM WEST TO EAST AND SHOULD
BE CLEAR BY 18Z...EXCEPT POTENTIALLY A FEW LINGERING STORMS IN
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. ISOLATED TO WIDELY
SCATTERED THUNDERSTORMS ARE AGAIN POSSIBLE IN THE AFTERNOON AND
EVENING...PARTICULARLY OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.

SPECIFICS FOR KSTL...
THUNDERSTORMS WILL BE MOVING INTO THE TERMINAL SHORTLY AFTER 12Z
AND WILL PREVAIL THROUGH 15Z. IFR VSBYS IN HEAVY RAIN ARE
POSSIBLE...THOUGH IT LOOKS LIKELY THAT THE HEAVIEST RAIN WILL PASS
SOUTH OF THE TERMINAL. THERE IS A CONTINUING CHANCE FOR THUNDERSTORMS
DURING THE AFTERNOON...BUT AM UNSURE WHAT COVERAGE WILL BE SO WILL
LEAVE MENTION OUT OF THE TAF FOR NOW.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR BOONE MO-
     CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     JEFFERSON MO-LINCOLN MO-MONITEAU MO-MONTGOMERY MO-OSAGE MO-
     ST. CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO-
     WASHINGTON MO.

IL...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR CALHOUN IL-
     JERSEY IL-MADISON IL-MONROE IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Apr 14, 4:55 AM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
455 AM CDT SAT APR 14 2012

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-151000-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
455 AM CDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE AREA THIS MORNING.
SOME OF THE STORMS THIS MORNING COULD PRODUCE LOCALLY HEAVY
RAINFALL AMOUNTS ACROSS CENTRAL AND EAST CENTRAL MISSOURI AND
EXTREME SOUTHWEST ILLINOIS. A FLASH FLOOD WATCH IS IN EFFECT
THROUGH MID MORNING FOR THESE AREAS. THE THREAT OF THUNDERSTORMS
WILL DIMINISH THIS AFTERNOON WITH ISOLATED TO SCATTERED STORMS
POSSIBLE.

THE CHANCE OF THUNDERSTORMS WILL CONTINUE TONIGHT ACROSS PORTIONS
OF CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ON SUNDAY AND SUNDAY
NIGHT...AND THESE COULD BE STRONG TO SEVERE. THE MAIN SEVERE
WEATHER THREAT WOULD BE LARGE HAIL AND DAMAGING WINDS.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ANY FLOODING REPORTS AND RAINFALL AMOUNTS
OF 2 INCHES OR GREATER.

GLASS

In the hours before

Local storm report, Apr 14, 9:12 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 AM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 AM     HEAVY RAIN       2 SW FENTON             38.52N  90.48W
04/14/2012  M2.48 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            24 HOUR RAINFALL

&&

JP
Local storm report, Apr 14, 9:26 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
926 AM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     HEAVY RAIN       1 N LATHAM              38.58N  92.68W
04/14/2012  M4.00 INCH       MONITEAU           MO   TRAINED SPOTTER

            36 HOUR RAINFALL. SPOTTER RECEIVED 2.70 INCHES IN THE
            LAST 24 HOURS.

&&

JP
Local storm report, Apr 14, 9:57 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
957 AM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      5 SE LINN               38.43N  91.78W
04/14/2012                   OSAGE              MO   DEPT OF HIGHWAYS

            ROUTE RA HAS BEEN CLOSED DUE TO FLASH FLOODING FROM
            POINTERS CREEK ACCESS TO ROUTE CC.

&&

CVKING
Local storm report, Apr 14, 10:03 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1003 AM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     HEAVY RAIN       3 E DUPO                38.52N  90.15W
04/14/2012  M2.00 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            24 HOUR RAINFALL

&&

JP
Local storm report, Apr 14, 10:17 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 AM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     HEAVY RAIN       3 N UNION               38.49N  91.01W
04/14/2012  M3.00 INCH       FRANKLIN           MO   TRAINED SPOTTER

            24 HOUR RAINFALL

&&

JP
Local storm report, Apr 14, 11:10 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1110 AM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 AM     HEAVY RAIN       GASCONADE               38.67N  91.56W
04/14/2012  M3.50 INCH       GASCONADE          MO   TRAINED SPOTTER

            24 HOUR RAINFALL

&&

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 9:19 PM CDTFlash Flood WatchLSXBoone, Callaway, Cole, Crawford, Franklin, Gasconade and 10 more13 hr
Apr 14, 1:26 AM CDTRiver Flood WarningLSXCole3 days
Apr 14, 1:53 AM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis4 hr
Apr 14, 6:27 AM CDTAreal Flood AdvisoryLSXCole, Osage4 hr
Apr 14, 7:06 AM CDTRiver Flood WarningLSXOsage24 hr
Apr 14, 7:13 AM CDTFlash Flood WarningLSXCole, Osage6 hr
Apr 14, 7:38 AM CDTAreal Flood AdvisoryLSXGasconade4 hr
Apr 14, 3:30 PM CDTRiver Flood WarningLSXLincoln16 hr

Nearby

River Flood Warnings in Missouri, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.